Unbiased invariant minimum norm estimation in generalized growth curve model
AbstractThis paper considers the generalized growth curve model subject to R(Xm)[subset, double equals]R(Xm-1)[subset, double equals]...[subset, double equals]R(X1), where Bi are the matrices of unknown regression coefficients, Xi,Zi and U are known covariate matrices, i=1,2,...,m, and splits into a number of independently and identically distributed subvectors with mean zero and unknown covariance matrix [Sigma]. An unbiased invariant minimum norm quadratic estimator (MINQE(U,I)) of tr(C[Sigma]) is derived and the conditions for its optimality under the minimum variance criterion are investigated. The necessary and sufficient conditions for MINQE(U,I) of tr(C[Sigma]) to be a uniformly minimum variance invariant quadratic unbiased estimator (UMVIQUE) are obtained. An unbiased invariant minimum norm quadratic plus linear estimator (MINQLE(U,I)) of is also given. To compare with the existing maximum likelihood estimator (MLE) of tr(C[Sigma]), we conduct some simulation studies which show that our proposed estimator performs very well.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 97 (2006)
Issue (Month): 8 (September)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kleffe, J., 1979. "On Hsu's theorem in multivariate regression," Journal of Multivariate Analysis, Elsevier, vol. 9(3), pages 442-451, September.
- Wu, Xiaoyong & Zou, Guohua & Li, Yingfu, 2009. "Uniformly minimum variance nonnegative quadratic unbiased estimation in a generalized growth curve model," Journal of Multivariate Analysis, Elsevier, vol. 100(5), pages 1061-1072, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.